Աստղաֆիզիկա =Астрофизика =Astrophysics

Декремент серий радиолиний с большими квантовыми числами

Каплан, С. А. and Кулинич, В. В. (1977) Декремент серий радиолиний с большими квантовыми числами. Աստղաֆիզիկա, 13 (3). pp. 523-534.

[img]
Preview
PDF
Download (1494Kb) | Preview
    Item Type: Article
    Additional Information: Decrement of radioline series with high quantum numbers.
    Uncontrolled Keywords: Kaplan S. A., Kuolinich V. V.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Oct 2013 10:48
    Last Modified: 01 Oct 2013 10:48
    URI: http://astro.asj-oa.am/id/eprint/3772

    Actions (login required)

    View Item